# SDR SWAA2025060267940

- Difficulty date: May 6, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF PAX CABIN SEAT TRACK FROM STA 500B TO STA 520 LBL 45 WL 208 MARKED.<[01] REMOVED DAMAGED PART OF THE SEAT TRACK SECTION AT BS500C+10-BS520 LBL45 WL208 AND REPAIRED I.A.W SRM 53-00-52-2R-4 REPAIR 4;[02] UPDATED TABLE MEASUREMENT;[03] VERIFIED CORRECTIVE ACTION COMPLETE
